# SDR DALA2024012200911

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION ON ECCENTRIC BOLT (1 E/A) AND PLAIN BUSHING (1 E/A) LOC. ON DRIVE ARM TRACK 3 O/B FLAP R/H WING. CORRECTIVE ACTION: REPLACED ECCENTRIC BOLT (1 E/A) AND PLAIN BUSHING (1 E/A) LOC. ON DRIVE ARM TRACK #3 O/B FLAP R/H WING AS PER AIRBUS CMM 57-53-21-400-805-C01. (0162177)
